- A dictionary of medical eponyms

Graham Robert Vivian Hughes - bibliography

Related eponyms

Biography

English rheumatologist.

Bibliography

  • E. N. Harris, A. E. Gharavi, R. A. Asherson, M. L. Boey, G. R. V. Hughes:
    Cerebral infarction in systemic lupus: Association with anticardiolipin antibodies.
    Clinical and Experimental Rheumatology, Pisa, 1984, 2: 47-79.
  • Munther. A. Khamashta, M. J. Cuadrado, F. Mujic, N. Taub, B. J. Hunt, G. R. V. Hughes:
    The management of thrombosis in the antiphospholipid antibody syndrome.
    The New England Journal of Medicine, Boston, 1985, 332: 993-997.
  • Graham R.V. Hughes:
    Connective Tissue Diseases. 4th edition, Blackwell Science, March 1994. 317 pages.
  • M. A. Khamashta, M. Cuadrado, F. Mujic, N. A. Taub, B. J. Hunt, G. R. V. Hughes:
    The management of thrombosis in the antiphospholipid-antibody syndrome.
    The New England Journal of Medicine, Boston, 1995, 332: 993-997.
  • Graham R.V. Hughes:
    The antiphospholipid syndrome. A historical view.
    Lupus 1998, 7 Supplement 2: S1-S4.
  • G. R. V. Hughes:
    The history of the antiphospholipid syndrome. Lupus, 1998, 7: 427-429.
  • Graham R.V. Hughes:
    Hughes' Syndrome. The Antiphospholipid Syndrome.
    Journal of the Royal College of Physicians of London, 1998, 32 (3): 260-263.
  • N. M. Shah, M. A. Khamashta, T. Atsumi, G. R. V. Hughes, GRV 1998.
    Outcome of patients with anticardiolipin antibodies. A ten year follow up of 52 patients. Lupus, 1998, 7: 3-6.
  • M A. Khamashta:
    Management of the antiphospholipid syndrome.
    CPD rheumatology, 1999, volume 1 No.1.
  • Graham R.V. Hughes:
    Off the beaten track: A clinician's view. In: Khamashta MA, editor: Hughes syndrome: antiphospholipid syndrome. London, Springer, 2000.
  • M. Cuadrado, M. A. Khamashta, A. Ballesteros, T. Godfrey, M. J. Simon, G. R. V. Hughes:
    Can neurologic manifestations of Hughes (antiphospholipid) syndrome be distinguished from multiple sclerosis? Analysis of 27 patients and review of the literature.
    Medicine, Baltimore 2000, 79: 57-58.
  • M. A. Khamashta, editor:
    Hughes Syndrome: Antiphospholipid Syndrome.
    Springer Verlag, November 2000. 474 pages.
  • Graham R.V. Hughes:
    Lupus: the Facts. Oxford Press, January 2000. 127 pages.
  • M. Cuadrado, M. A. Khamashta, D. D'Cruz, G. R. V. Hughes:
    Migraine in Hughes syndrome — Heparin as a therapeutic trial?
    QJM 2001, 94: 114-115.
  • M. J. Cuadrado, M. A. Khamastha, G. R. V. Hughes:
    Sticky blood and headaches. Lupus 2001, 10: 392-393.
  • G. R. V. Hughes, M. Cuadrado, M. A. Khamashta, G. Sanna:
    Headaches and memory loss: Rapid response to heparin in the antiphospholipid syndrome. Lupus, 2001, 10: 778.
  • Graham R.V. Hughes:
    Hughes Syndrome: a Patients' Guide. Springer Verlag UK, 2001.
  • Dr. Graham Hughes:
    Hughes' syndrome. A patient's guide to the antiphospholipid syndrome.
    Lupus UK, revised print, 2000. Booklet, 21 pages.
  • Graham Hughes and Triona Holden:
    Living with Hughes Syndrome. Sheldon Press, September 2002.
  • Graham R.V. Hughes:
    Migraine, memory loss, and "multiple sclerosis". Neurological features of the antiphospholipid (Hughes') syndrome.
    Postgraduate Medical Journal, Fbruary 2003, 79 (928): 81-83.

What is an eponym?

An eponym is a word derived from the name of a person, whether real or fictional. A medical eponym is thus any word related to medicine, whose name is derived from a person.

What is Whonamedit?

Whonamedit.com is a biographical dictionary of medical eponyms. It is our ambition to present a complete survey of all medical phenomena named for a person, with a biography of that person.

Disclaimer:

Whonamedit? does not give medical advice.
This survey of medical eponyms and the persons behind them is meant as a general interest site only. No information found here must under any circumstances be used for medical purposes, diagnostically, therapeutically or otherwise. If you, or anybody close to you, is affected, or believe to be affected, by any condition mentioned here: see a doctor.